# SDR DALA2022010408212

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 23,402 hours, 8,951 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3825 -MISC/SMK- CREW REPORTED FUMES IN THE CABIN DUE TO DE-ICING FLUID INGESTED INTO THE APU INLET DURING DE-ICING. CORRECTIVE ACTION: PERFORMED LEFT ENGINE AND PACK DUCT BURNOUT. RIGHT ENGINE AND PACK NO PROBLEM FOUND. REPLACED RECIRCULATION FILTERS. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
